# SDR ASAA2022012637269

- Difficulty date: January 26, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 55,230 hours, 16,274 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ON MASTER RECALL EXTINGUISHES WHEN MASTER CAUTION SYSTEM RESET. GROUNDED - YES. ACCOMPLISHED BITE CK ON BOTH #1 + #2 ZONE TEMP CONTROLERS. FOUND RAM AIR ACT RED LIGHT, #1 CONTROLLER, ACCOMPLISHED BITE CK ON BOTH PACKS ZONE TEMP CONTROLLERS, WITH BOTH CONTROLLERS PASSING, NO HISTORY PER B737-800 AMM 21-51-00.
